# SDR SWAA2013012511818

- Difficulty date: January 16, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Part number: 6550820
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAL RETAINER LOC ON ACCESS PANEL 79126L LEFT HORIZONTAL STABILIZER.  REPLACED SEAL RETAINER LOC ON ACCESS PANEL  9126L LEFT HORIZONTAL STABILIZER IAW B737-300 SRM 51-10-02 PART 8
